thanks for sharing--I need to reduce stress --my hair is falling out I am so stressed--the doc said its not my meds--just stress- I am exercising more--I do have a meditation Cd-- I will do that tomorrow-- with all this stuff to do I will be sooooo busy-- I also need to nap once a day a I am re- cooping from a vasculitis flare-- and the meds make u tired- that is part of why I gained so much weight-- Time management is something I try to do-- so I can accomplish as much as I can without wearing myself out---I know my friends said deep breathing several times a day is good-- yoga is something I'd like to try--seen it on TV for older folk--using a chair-- that looked interesting Thanks again
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.